Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/6986
Title: Local approximation results for Szasz-Mirakjan type operators
Authors: Özarslan, Mehmet Ali
Duman, Oktay
Keywords: Szasz-Mirakjan operators
the second modulus of smoothness
Petree's K-functional
local approximation
positive linear operators
Issue Date: 2008
Publisher: Birkhauser Verlag Ag
Abstract: In this study, motivating our earlier work [O. Duman and M.A. Ozarslan, Szasz-Mirakjan type operators providing a better error estimation. Appl. Math. Lett. 20, 1184-1188 (2007)], we investigate the local approximation properties of Szasz-Mirakjan type operators. The second modulus of smoothness and Petree's K-functional are considered in proving our results.
URI: https://doi.org/10.1007/s00013-007-2354-5
https://hdl.handle.net/20.500.11851/6986
ISSN: 0003-889X
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

12
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

10
checked on Sep 24, 2022

Page view(s)

18
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.